Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей

[1] DONETS E., GALTSOV D. Continuous family of einstein-yang-mills wormholes // Physics Letters B. — 1992. — Vol. 296, no. 3-4. — P. 311–315. It is shown that for some particular value of the cosmological constant depending on the gauge coupling constant a continuous one-parameter family of Einstein-Yang-Mills wormholes exists which interpolates between the instanton and the gravitating meron solutions. In contradistinction with the previously known solutions the topological charge of these wormholes is not quantized. For all of them the contribution of gravity to the action exactly cancels that of the gauge field. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть